# SDR 2007UALA01594

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 30,186 hours, 8,744 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Leaking
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE-RAFT BOTTLE PRESSURE IS REPORTED TO BE AT BOTTOM OF GREEN BAND.    [06-15-07]    THE GAUGE WAS LEAKING OUT OF THE CENTER SHAFT. REMOVED & REPLACED GAUGE. PERFORMED SECURITY CHECK PER MM & AIRCRAFT OK FOR SERVICE.  SLIDE PROBLEM ROOT CAUSE WAS WEAR ON SHAFT & SEAL OF GAUGE CENTER SHAFT.
